# SDR ABXA060261

- Difficulty date: September 11, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N702AX
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 81,798 hours, 20,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 70492
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY EMERGENCY LIGHT BATTERY INOPERATIVE.  REMOVED AND REPLACED STANDBY EMERGENCY LIGHT BATTERY IAW B767 MM 33-51-07.  OPS CHECKED GOOD.
